# SDR CA050728003

- Difficulty date: July 18, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 15,730 hours
- Engine: Pwa PT6A27
- System (JASC): 2435 · Starter-Generator
- Part: Friction Ring
- Part number: 02560013
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23048004M
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, THE FAN WAS FOUND TO HAVE MOVED AFT CONTACTING THE FAN HOUSING.  BOTH THE FAN AND HOUSING WERE DAMAGED.  THE FRICTION RING AT THE FWD END OF THE SHAFT WAS FOUND COMPLETELY WORN OUT.  SUSPECT MIS-ALIGNMENT OF THE GENERATOR INSTALLATION CAUSING THE FRICTION RING TO WEAR PREMATURELY AND ALLOWING THE SHAFT TO MOVE AFT AND ALLOW THE FAN TO CONTACT THE HOUSING.
